Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A SIMPLIFIED AND GENERALIZED APPROACH FOR "N-MIDS FOLLOW-UP"

Wenjiang Tu
The Mathematics Teacher
Vol. 102, No. 2 (SEPTEMBER 2008), pp. 84-85
Stable URL: http://www.jstor.org/stable/20876287
Page Count: 2

You can always find the topics here!

Topics: Geometric planes, Perpendicular lines, Cosine function
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85